# SDR CA110214015

- Difficulty date: January 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Urocop EC 130 B4
- Aircraft time: 264 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25902500
- Condition: Deformed
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOTS DISCOVER DEFORMATION OF THE CTR WINDSHIELD IAW AD`S 2007-0219-E AND 2010-0258 INSPECTION/REPLACEMENT WINDSHIELD REPLACED BY PN 350A25-9045-20.
